# SDR N6WA2014100701

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 16,352 hours, 10,738 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION MSG IN FLIGHT.  INSPECTED WIRING HARNESS FROM FUSELAGE TO AFT CARGO DOOR, FOUND CONNECTOR LOOSE.  TIGHTENED CONNECTOR & OPERATIONS CHECKED IAW AMM 52-70-02.  OPERATIONS CHECKED NORMAL.
